# SDR DALA2025050803563

- Difficulty date: May 1, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10998
- Aircraft time: 11,097 hours, 2,672 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rod End
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5013 A/C DUE ERA 626098-14AD REV - ORIG SECTION-1: PERMANENT REPAIR ON #1 ENG, INSPECTIONS OF THE LH PYLON/ENGINE INTERFACE LOWER ROD END AS PER AMDS WC 2921-01084 AS MANDATED BY FAA AD 2021-23-05 DAMAGE WAS NOTED COMMON TO THE LOWER ROD BUSHING AND THE INTERFACE PLATE LOWER ROD END ATTACH FITTING.   ACCOMPLISHED ERA 626098-14AD REV. ORIGINAL SECTION 1: PERMANENT REPAIR. REPLACED LOWER PYLON ATTACH FITTING, INTERFACE PLATE, INTERFACE PLATE LOWER ATTACH FITTING, LOWER PYLON/ENGINE ROD (WORN EYELETS), UPPER PYLON/ENGINE ROD, UPPER PYLON ATTACH FITTINGS, BOLTS, AND BUSHINGS PER ERA 626098-14AD IAW A321 AMM 29-15. (LP 7150547)
